# SDR CA150313014

- Difficulty date: March 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 924 hours
- Engine: Pwa PT6A67
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Actuator
- Part number: 10A09000293
- Condition: Leaking
- Location: Scoop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) SCOOP ACTUATOR LT FLOAT FOUND LEAKING IN HANGAR.  LEAKING FROM ACTUATOR FITTINGS.
